# SDR DL764091988

- Difficulty date: December 15, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 33,136 hours, 8,434 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O, MOMETARY ELECTRICAL ODOR AT DOOR 1L.  ODOR DISSIPATED QUICKLY. REPORTED BY F/A.  IAW CREW COMMENTS - ODOR WENT AWAY AS FAST AS IT APPEARED. NO PROBLEMS NOTED.  ETOPS CATEGORY 'E': PROBLEMS WITH SYS CRITICAL TO ETOPS.
